Open Access
2014 On Some Classes of Linear Volterra Integral Equations
Anatoly S. Apartsyn
Abstr. Appl. Anal. 2014(SI08): 1-6 (2014). DOI: 10.1155/2014/532409


The sufficient conditions are obtained for the existence and uniqueness of continuous solution to the linear nonclassical Volterra equation that appears in the integral models of developing systems. The Volterra integral equations of the first kind with piecewise smooth kernels are considered. Illustrative examples are presented.


Download Citation

Anatoly S. Apartsyn. "On Some Classes of Linear Volterra Integral Equations." Abstr. Appl. Anal. 2014 (SI08) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022566
MathSciNet: MR3232846
Digital Object Identifier: 10.1155/2014/532409

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI08 • 2014
Back to Top